# SDR DALA2021070903846

- Difficulty date: July 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 440-460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 PREVIOUS BLEND OUTS ON EXTERNAL FUSELAGE SKIN FROM STA 440 TO 460 BTW S-26L AND S-27R. (FUS). CORRECTIVE ACTION: SUMMARY OF NRC 00061-PREVIOUS BLEND OUT ON EXTERNAL FUSELAGE SKIN FROM STA 440 TO 460 BTW S-26L AND S-27R WAS EVALUTED,(UT) THICKNESS MEASUREMENT INSPECTION WAS ACCOMPLISHED ON EXTERNAL FUSELAGE SKIN FROM STA 445 TO 447 S-27 AND S-28 ORIGINAL AND FOUND OUT OF LIMITS WAS REPAIRED WITH NRC 00799. (1866476)
